Mathematical Logic Quarterly 48 (1):131-146 (2002)

Authors
Yun Yang
University of California, Berkeley
Abstract
We construct a nonlow2 r.e. degree d such that every positive extension of embeddings property that holds below every low2 degree holds below d. Indeed, we can also guarantee the converse so that there is a low r.e. degree c such that that the extension of embeddings properties true below c are exactly the ones true belowd.Moreover, we can also guarantee that no b ≤ d is the base of a nonsplitting pair
Keywords nonlow2  extension of embeddings  low2  recursively enumerable degrees
Categories (categorize this paper)
DOI 10.1002/1521-3870(200201)48:1
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,130
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Joining to High Degrees Via Noncuppables.Jiang Liu & Guohua Wu - 2010 - Archive for Mathematical Logic 49 (2):195-211.
Complementation in the Turing Degrees.Theodore A. Slaman & John R. Steel - 1989 - Journal of Symbolic Logic 54 (1):160-176.
On Relative Enumerability of Turing Degrees.Shamil Ishmukhametov - 2000 - Archive for Mathematical Logic 39 (3):145-154.
On the R.E. Predecessors of D.R.E. Degrees.Shamil Ishmukhametov - 1999 - Archive for Mathematical Logic 38 (6):373-386.
Bounding Non- GL ₂ and R.E.A.Klaus Ambos-Spies, Decheng Ding, Wei Wang & Liang Yu - 2009 - Journal of Symbolic Logic 74 (3):989-1000.
Highness and Bounding Minimal Pairs.Rodney G. Downey, Steffen Lempp & Richard A. Shore - 1993 - Mathematical Logic Quarterly 39 (1):475-491.
Isolation and the High/Low Hierarchy.Shamil Ishmukhametov & Guohua Wu - 2002 - Archive for Mathematical Logic 41 (3):259-266.
Isolation and Lattice Embeddings.Guohua Wu - 2002 - Journal of Symbolic Logic 67 (3):1055-1064.
Strong Minimal Covers for Recursively Enumerable Degrees.S. Barry Cooper - 1996 - Mathematical Logic Quarterly 42 (1):191-196.
Antibasis Theorems for {\ Pi^ 0_1} Classes and the Jump Hierarchy.Ahmet Çevik - 2013 - Archive for Mathematical Logic 52 (1-2):137-142.

Analytics

Added to PP index
2013-12-01

Total views
16 ( #665,648 of 2,506,504 )

Recent downloads (6 months)
2 ( #277,244 of 2,506,504 )

How can I increase my downloads?

Downloads

My notes